I have been on cabergoline for quite some time, almost a year now. My does is 0.25mg twice a week. I too have noticed mood changes and thyroid issues. The mood changes I think are from the cabergoline since I seem to have mood swings before a dose (more happy) and after a dose (more sad and tired). It's my opinion that the thyroid issues have to do more with the prolactinoma (this is what I have as well). The cabergoline has suppressed my prolactin down to 18 from a whopping 300, but the tumor hasn't shrank any meaningful amount (0.9mm to 0.8mm in one year). I am a male by the way and that high level of prolactin does some terrible physical things that I would rather not mention.
I too have the anxiety issues and have started on Lexapro and Xanax. The Lexapro has helped with mood but came with a sexual side effect of taking forever to achieve orgasm.
Though I don't have any real answers or the ability to tell you that it gets better (it doesn't seem like it is for me), I though I would share my experience.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.